# SDR QXEA2009122201082

- Difficulty date: December 18, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,280 hours, 15,664 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 473971
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FIRE SYS FAULT" STATUS MESSAGE. (INTERMITTENT ON & OFF). PLACED ON MEL 26-00-1 REF TO PAST T/S IN TRAX AND NO CURRENT FAULTS IN MDC OR STATUS MSG. R & R RT ENG UPPER AND LWR FIRE DETECT RAILS AS A PRECAUTIONARY MEASURE IAW AMM 26-11-01-000/400-802 AND 26-11-03-000/400-802. FIRE DETECT SYS TEST GOOD, NO STATUS MSG SHOWN.  MEL CLEARED.  RETURNED TO SERVICE.
